# SDR 2007UALA02180

- Difficulty date: June 22, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 31,092 hours, 12,003 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENCOUNTERED HIGH SPEED BUFFET AT FL260 AT 320 KNOTS.  FLT ATTENDANT REPORTED UP & DOWN MOTION WORST IN AFT CABIN.  *S/D*  COMPLETED ELEVATOR PLAY CHECKS- ALL GOOD - RIGGED ELEV 5 DEG NOSE DOWN.  NO REPEATS SINCE 21 JUNE.
